MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. PULS PLUS AC HIP KIT; LAVAGE, JET

ZIMMER SURGICAL, INC. PULS PLUS AC HIP KIT; LAVAGE, JET
Model Number N/A
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).Visual examination of the returned product/provided pictures identified one pulsavac product was received, not in the original packaging.Visual inspection found that the handpiece was returned with the electrical cables and tubing sheared off.The blue tip lock was returned detached from the assembly.The tip lock, when reattached to the handpiece, seemed to manually function properly.There reported complaint was confirmed as a visible void was identified in the handpiece mating parts at the tip end, where it did not close.Functional testing could not be completed due to the cut cables.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Device is used for treatment.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.The event is confirmed.
 
Event or Problem Description
It was reported that during surgery the pulsavac plus ac hip kit malfunctioned.The customer reported that during normal use the blue clamps and the attachment of the device loosened.During the investigation, it was discovered that the cord was cut.No adverse event was reported as a result of this malfunction.

Brand Name
PULS PLUS AC HIP KIT
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
MDR Report Key10608774
Report Number0001526350-2020-00826
Device Sequence Number11498305
Product Code FQH
UDI-Device Identifier00889024375208
UDI-Public(01)00889024375208(17)211031(10)29518689
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Model NumberN/A
Device Catalogue Number00515048601
Device Lot Number29518689
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2020
Initial Report FDA Received Date09/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1